# SDR SWAA074801

- Difficulty date: September 25, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 12,284 hours, 6,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5701
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EEPLS LENS CRACKED AT ROW 3 ABC.  REMOVED AND REPLACED LENS PER MM.
